# SDR DL72S951624

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER E.O. 4-52217-3AD, THE STA 1090 FRAME (0.080 INCH 7075-T6) WAS FOUND CRACKED ABOVE STR 27R.  REPAIR/ MODIFICATION PER E.O. 4-52217-03AD WILL BE INCORPORATED.  FOUND AND REPAIRED AT HMV.
